Open Access
Translator Disclaimer
December 2005 On the piecewise geodesic approximation of Andersson and Driver
Yuzuru Inahama
Osaka J. Math. 42(4): 791-806 (December 2005).

Abstract

In 1999 Andersson and Driver proved a piecewise geodesic approximation formula for path integrals on compact Riemannian manifolds. Here, geodesics are those of the Levi-Civita connection. In this paper we will generalize their result for $H^{1}$-type metric to the case of general metric connections.

Citation

Download Citation

Yuzuru Inahama. "On the piecewise geodesic approximation of Andersson and Driver." Osaka J. Math. 42 (4) 791 - 806, December 2005.

Information

Published: December 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1097.58008
MathSciNet: MR2195994

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.42 • No. 4 • December 2005
Back to Top